# SDR A6WA200340104

- Difficulty date: June 24, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, 140 KNOTS NR 2 ENGINE N2 DROPPED OFF TO APPROX 50-60 PERCENT.  ON TAKEOFF ROLL, BRAKE MAX TEMPS WERE 11, 9, 7, 8 ABORTED TAKEOFF, TAKEOFF AT 1655Z MARKED FDR AT 1704Z.  PERFORMED ACCELERATION/DECELERATION CHECKS AND POWER ASSURANCE CHECKS, NO DEFECTS NOTED.  COULD NOT DUPLICATE.  INSPECTED TIRES AND BRAKES AS PER AMM 05-51-29, OK FOR SERVICE.  (M)
